Rolando Magnanini
TitleCited byYear
Elliptic equations in divergence form, geometric critical points of solutions, and Stekloff eigenfunctions
G Alessandrini, R Magnanini
SIAM Journal on Mathematical Analysis 25 (5), 1259-1268, 1994
1101994
The index of isolated critical points and solutions of elliptic equations in the plane
G Alessandrini, R Magnanini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (4), 567-589, 1992
651992
Matzoh ball soup: heat conductors with a stationary isothermic surface
R Magnanini, S Sakaguchi
Annals of mathematics, 931-946, 2002
522002
Wave propagation in a 2-D optical waveguide
R Magnanini, F Santosa
SIAM Journal on Applied Mathematics, 1237-1252, 2000
50*2000
On complex-valued solutions to a 2D eikonal equation. Part one: qualitative properties
R Magnanini, G Talenti
Contemporary Math 283, 203-229, 1999
341999
Nonlinear diffusion with a bounded stationary level surface
R Magnanini, S Sakaguchi
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (3), 937-952, 2010
272010
The boundary integral method for two-dimensional orthotropic materials
RP Gilbert, R Magnanini
Journal of elasticity 18 (1), 61-82, 1987
271987
The location of the hot spot in a grounded convex conductor
L Brasco, R Magnanini, P Salani
Indiana Univ. Math. J. 60, 633-660, 2011
232011
A radiation condition for uniqueness in a wave propagation problem for 2‐D open waveguides
G Ciraolo, R Magnanini
Mathematical methods in the applied sciences 32 (10), 1183-1206, 2009
232009
On complex-valued solutions to a two-dimensional eikonal equation. II. Existence theorems
R Magnanini, G Talenti
SIAM journal on mathematical analysis 34 (4), 805-835, 2003
232003
Interaction between nonlinear diffusion and geometry of domain
R Magnanini, S Sakaguchi
Journal of Differential Equations 252, 236-257, 2010
212010
Stationary isothermic surfaces and uniformly dense domains
JK Prajapat, R Magnanini, S Sakaguchi
Transactions of the American Mathematical Society 358 (11), 4821-4841, 2006
20*2006
Matzoh ball soup revisited: the boundary regularity issue
R Magnanini, S Sakaguchi
Mathematical Methods in the Applied Sciences 36 (15), 2023-2032, 2013
192013
Interaction between degenerate diffusion and shape of domain
R Magnanini, S Sakaguchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (2á…, 2007
192007
Stationary isothermic surfaces for unbounded domains
R Magnanini, S Sakaguchi
Indiana University Mathematics Journal, 2723-2738, 2007
192007
On heat conductors with a stationary hot spot
R Magnanini, S Sakaguchi
Annali di Matematica Pura ed Applicata 183 (1), 1-23, 2004
182004
Approaching a partial differential equation of mixed elliptic-hyperbolic type
R Magnanini, G Talenti
Ill-posed and inverse problems”, VSP, Zeist, 291-303, 2002
182002
Symmetry and non-symmetry for the overdetermined Stekloff eigenvalue problem II
G Alessandrini, R Magnanini
Nonlinear problems in applied mathematics, 1–9, 1995
181995
Symmetry and non-symmetry for the overdetermined Stekloff eigenvalue problem
G Alessandrini, R Magnanini
Zeitschrift fŘr Angewandte Mathematik und Physik (ZAMP) 45 (1), 44-52, 1994
181994
Symmetry of minimizers with a level surface parallel to the boundary
G Ciraolo, R Magnanini, S Sakaguchi
J. Eur. Math. Soc. (JEMS) arXiv preprint arXiv:1203.5295 17, 2789-2804, 2015
172015
The system can't perform the operation now. Try again later.
Articles 1–20